Volume 6, Number 4
Previous Issue Next Issue

Xin-min Xiang & Jia-Dong Zheng

J. Comp. Math., 6 (1988), pp. 293-306

Preview Full PDF 216 1913 Abstract

Qian-shun Chang

J. Comp. Math., 6 (1988), pp. 307-317

Preview Full PDF 213 1964 Abstract

Zhao-yong You & Xiao-jun Chen

J. Comp. Math., 6 (1988), pp. 318-324

Preview Full PDF 199 1836 Abstract

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 325-335

Preview Full PDF 207 1898 Abstract

Chun-hui Chen

J. Comp. Math., 6 (1988), pp. 336-347

Preview Full PDF 202 1912 Abstract

Guo-rong Wang & Sen-quan Lu

J. Comp. Math., 6 (1988), pp. 348-354

Preview Full PDF 198 1884 Abstract

J. E. Dennis, Jr, Song-bai Sheng & Anh Vu Phuong

J. Comp. Math., 6 (1988), pp. 355-374

Preview Full PDF 207 1935 Abstract

Lian-sheng Zhang

J. Comp. Math., 6 (1988), pp. 375-382.

Preview Full PDF 131 1845 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard